# SDR AALA201808032002

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 53,153 hours, 15,178 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 950
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR REPORTED IN THE CABIN.   AFTER TROUBLESHOOTING,  NO EMERGENCY WAS DECLARED.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND FWD EQUIPMENT SUPPLY FAN NR 1 TO BE THE SOURCE OF THE ODOR.   REMOVED AND REPLACED THE FWD EQ FAN IAW AMM 21-58-06,  OPS CHECK ACCOMPLISHED IAW  5-96-70, OK FOR SERVICE.
